# SDR RAIA201403060003

- Difficulty date: March 6, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N843HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145822
- Aircraft time: 24,431 hours, 22,449 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Clamp
- Condition: Unsecure
- Location: Outflow Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN DID NOT PRESSURIZE DURING CLIMB IN AUTO MODE, RETURNED BLOCK.  MAINTENANCE INSPECTED AND SECURED LOOSE OUTFLOW VALVE CLAMP, OPS CHECK GOOD.
